Pacific Journal of Mathematics

Basic sequences and the Paley-Wiener criterion.

James R. Retherford

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1019-1027.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033995

Mathematical Reviews number (MathSciNet)
MR0170195

Zentralblatt MATH identifier
0182.16502

Subjects
Primary: 46.01

Citation

Retherford, James R. Basic sequences and the Paley-Wiener criterion. Pacific J. Math. 14 (1964), no. 3, 1019--1027. https://projecteuclid.org/euclid.pjm/1103033995


Export citation

References

  • [1] M. G. Arsove, The Paley-Wiener theorem in metric linear spaces, Pacific J. Math., 10 (1950), 365-379.
  • [2] C. Bessaga and A. Pelczynski, On bases and unconditionalconditional convergence of series in Banach spaces, Studia Math., 17 (1958), 151-164.
  • [3] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1958.
  • [4] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience Publishers, New York, 1958.
  • [5] M. K. Fage, The rectification of bases in Hibert space, Dokl. Akad. Nauk., SSSR (N.S.) 75 (1950), 1053-1056 (In Russian).
  • [6] M. M. Grinblyum, On the representation of a space of type B in the form of a direct sum of subspaces, Dokl. Akad. Nauk. SSSR (N.S.) 70 (749-752.
  • [7] S. H. Hilding, Note on completeness theorems of Paley-Wiener type, Ann. of Math., (2) 49 (1948), 953-955.
  • [8] M. Krein, D. Milman and M. Rutman, On a property of a basis in a Banach space, Khark. Zap. Matem. Obsh. (4), 16 (1940), 182. (In Russian with English Resume).
  • [9] A. S. Markus, A basis of root vectors of a dissipative operator, Soviet Math.-Doklady, Amer. Math. Soc. Trans. 1 (1960), 599-602.
  • [10] C. W. McArthur, Infinite direct sums in complete metric linear spaces (to appear).
  • [11] B. Sz. Nagy, Expansion theorems of Paley-Wiener type, Duke Math. J., 14 (1947), 975-978.
  • [12] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, New York, 1934. 13H. Pollard, Completeness theorems of Paley-Wiener type, Ann. of Math. (2) 45 (1944), 738-739.